# SDR HNAA2011032000056

- Difficulty date: March 10, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 56,697 hours, 63,449 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Part serial: 198
- Condition: Inoperative
- Location: Nr 2 Ac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING WHEELS, NR 2 A/C GENERATOR WENT OFF LINE WITH CAUTION LIGHT AND VOLTS BUT NO LOADS.  RESET GENERATOR CAUTION, CAUTION LIGHT WENT OUT. EXTENDED LANDING GEAR, NR 2 A/C GENERATOR LIGHT ILLUMINATED AGAIN, (VOLTS BUT NO LOADS).  DUE TO HISTORY OF GENERATOR, R & R A/C GENERATOR IAW WORK CARD 24-20-11R.  ALSO,  R & R GENERATOR SWITCH USING STANDARD MX PRACTICES. GROUND RAN ACFT, OPS CHECKED GOOD.
